# SDR CA951027008

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Insert
- Part number: MS51830202L
- Condition: Stripped
- Location: Oil Filter
- Component: Garrtt, 8974072
- Stage of operation: TO
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

(CAN)L/H ENGINE OIL LOW PRESSURE LIGHT ILLUMINATED WITH CORRESONDING LOW OIL PRESSURE INDICATION ON GAUGE DURING TAKEOFF AND CLIMB. L/H ENGINE SHUTDOWN AND ONE ENGINE OUT LANDING MADE WITHOUT INCIDENT. L/HGEARBOX OIL BYPASS PIN ASSEMBLY LOCK/ATTACH BOLT HOLE THREADS WOULD NOT HOLD PIN/BOLT TORQUED IN PLACE. HELI-COIL INSTALLED.
